# SDR DXTA2025040702949

- Difficulty date: April 4, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N331QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500183
- Aircraft time: 9,006 hours, 7,130 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE LANDING PHASE OF THE PREVIOUS LEG, WE NOTICED LIGHTS IN THE CABIN FLASHING ON AND OFF AND REALIZED THEY WERE THE EMERGENCY LIGHTS. DURING THE TAXI IN WE MOVED THE SWITCH FROM THE ARMED POSITION TO OFF, AND THE FLASHING STOPPED AND THEN MOVED THE SWITCH BACK TO THE ARMED POSITION AND THE EMERGENCY LIGHTS REMAINED OFF AS NORMAL. HOWEVER, ON THE SUBSEQUENT FLIGHT DURING FLIGHT, WE NOTICED THAT THE EMERGENCY LIGHTS WERE ON AND STAYING ON NO MATTER WHAT POSITION THE SWITCH WAS IN EXCEPT FOR THE OFF POSITION. THEY WOULD NOT EXTINGUISH IN THE ARMED POSITION. CORRECTIVE ACTION: WE GAINED ACCESS TO BOTH FORWARD AND AFT EMERGENCY BATTERY. DID FUNCTIONAL TEST ON BOTH BATTERIES AND FOUND AFT EMERGENCY BATTERY IS BAD. OPERATIONAL TEST IAW EMB-505 AMM 33-52-00-710-80 I-A, NET JETS ORDERED TWO BATTERY. SPOKE WITH MCC AND THEY SAID TO JUST INSTALL THE ONE TIIAT IS BAD. (AFT) REMOVED AFT DISCHARGED EMERGENCY BATTERY P/N 7450LS-00 S/N 006523 AND INSTALLED REPAIRED EMERGENCY BATTERY P/N 74500LS-00 S/N 005626, OPS CHECK GOOD WITH NO DEFECTS TO NOTE IAW EMB-505 AMM 33-52-0I 400. CHARGED REPAIRED EMERGENCY IAW EMB-505 AMM 33-52-00-710-801-A WITH NO DEFECTS TO NOTE.
